# SDR SWAA2012020901293

- Difficulty date: February 7, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 31,820 hours, 18,487 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A503011
- Part serial: 001339
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 SLAT LOWER LEADING EDGE SKIN IS CRACKED.  REMOVED AND REPLACED NR 3 L/E SLAT PER AMM.
